# SDR P5CA0401264

- Difficulty date: October 29, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 77,050 hours, 18,754 cycles
- Engine: Pwa JT9D7Q
- Engine time: 49,296 hours, 12,647 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B26313B
- Part serial: 4935
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE GENERATOR FEEDER FAULT.  REMOVED AND REPLACED NR 1 ENGINE GENERATOR PER AMM 24-21-01, SYSTEM OPS CHECK OK.
